A note on the value distribution of $\phi f^2 f^{(k)}-1$

  • P. Sahoo University of Kalyani, West Bengal-741235, India
  • G. Biswas Hooghly Women’s College, West Bengal-712103, India
Keywords: Meromorphic function, Differential polynomial, Nevanlinna theory, Value distribution

Abstract

In this paper, we study the value distribution of the differential polynomial $\varphi f^2f^{(k)}-1$, where $f(z)$ is a transcendental meromorphic function, $\varphi (z)\;(\not\equiv 0)$ is a small function of $f(z)$ and $k\;(\geq 2)$ is a positive integer. We obtain an inequality concerning the Nevanlinna Characteristic function $T(r,f)$ estimated by reduced counting function only. Our result extends the result due to J.F. Xu and H.X. Yi [J. Math. Inequal., 10 (2016), 971-976].

Author Biographies

P. Sahoo, University of Kalyani, West Bengal-741235, India

Department of Mathematics, University of Kalyani, West Bengal-741235, India

G. Biswas, Hooghly Women’s College, West Bengal-712103, India

Department of Mathematics, Hooghly Women’s College, West Bengal-712103, India

References

J. Clunie, On integral and meromorphic functions, J. London Math. Soc., 37 (1962), 17-22.

X. Huang and Y. Gu, On the value distribution of f 2 f (k), J. Aust. Math. Soc. 78 (2005), 17-26.

W.K. Hayman, Meromorphic functions, The Clarendon Press, Oxford, 1964.

Y. Jiang, A note on the value distribution of f (f 0 )n for n ≥ 2, Bull. Korean Math. Soc., 53 (2016), 365-371.

I. Laine, Nevanlinna theory and complex differential equations, Walter de Gruyter, Berlin/New York, 1993.

E. Mues, Uber ein problem von Hayman, Math. Z., 164 (1979), 239-259.

J.P. Wang, On the value distribution of f f (k) , Kyungpook Math. J., 46 (2006), 169-180.

J.F. Xu and H.X. Yi, A Precise inequality of differential polynomials related to small functions, J. Math. Inequal., 10 (2016), 971-976.

J.F. Xu, H.X. Yi and Z.L. Zhang, Some inequalities of differential polynomials, Math. Inequal. Appl., 12 (2009), 99-113.

J.F. Xu, H.X. Yi and Z.L. Zhang, Some inequalities of differential polynomials II, Math. Inequal. Appl., 14 (2011), 93-100.

L. Yang, Value distribution theory, Springer-Verlag Berlin Heidelberg New York, 1993.

H.X. Yi and C.C. Yang, Uniqueness theory of meromorphic functions, Science Press, Beijing, 1995.

Q.D. Zhang, A growth theorem for meromorphic functions, J. Chengdu Inst. Meteor., 20 (1992), 12-20.

Q.D. Zhang, On the zeros of the differential polynomial φ(z)f (z)f (z)−1 of a transcendental meromorphic function f (z), J. Chengdu Inst. Meteor., 23 (1992), 9-18.

Published
2021-03-04
How to Cite
1.
Sahoo P, Biswas G. A note on the value distribution of $\phi f^2 f^{(k)}-1$. Mat. Stud. [Internet]. 2021Mar.4 [cited 2021Dec.9];55(1):64-5. Available from: http://matstud.org.ua/ojs/index.php/matstud/article/view/17
Section
Articles